# SDR UALA2012110906447

- Difficulty date: November 8, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 69,535 hours, 9,817 cycles
- Engine: Pwa PW40903
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Fire Loop
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE RIGHT STATUS MESSAGE.  FOUND WIRES W0656-1001R-16 AND W0656-1002R-16 FROM M26005 LOWER AFT FIRE DETECTOR TO M26004 LOWER FORWARD WITH DAMAGED INSULATION BENEATH CLAMPS BEHIND EDP HYDRAULIC SUPPLY LINE HEATSHIELD AT 3 O'CLOCK POSITION.  REPLACED FIRE LOOP HARNESS AND SECURED CLAMPS.
